# SDR HNAA2010110800238

- Difficulty date: October 13, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 41,299 hours, 47,362 cycles
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

623AT INBD STRESS PANEL FLANGE PITTED AND FRETTED ALONG INBD FLANGE.  LOCALLY BLEND PITTING AND FRETTED AREA ON LADDER PLATE.  COMPLIED WITH HIGH FREQUENCY EDDY CURRENT INSP CRACK CHECK, NO DEFECTS NOTED. REPAIRED IAW EO8-57-10-0611.
